Ecstasy has been in the news again recently following suspected overdoses on the Class A drug at a local music festival.
Some of the dangerous side effects of using Ecstasy could include; feeling agiated, nauseous, shakey and confused, or feeling unwell for a long period of time after use, and collapsing when using. If you are worried about yourself or anyone else who you think has become unwell after taking Ecstasy it is important that you tell someone and get medical advice from a doctor or hospital.
We would advise people to avoid using all types of Ecstasy pill, or powder (known as Magic), because you can never tell exactly what pills or powders contain. Some pills have been found to contain very high doses of MDMA, at levels which are harmful, or even fatal.
Some Pills or powders could have other substances mixed in, or they may not be Ecstasy (MDMA) at all.
Pills can come in all shapes, sizes and colours and 2 pills that look the same may be different and give very different effects.
To find out more about Ecstasy check out Frank . If you would like to speak to someone for help and support around your drug or alcohol use, contact YPDAAT on 01744 675605 or email firstname.lastname@example.org.
St Helens Young People's Drug and Alcohol Team (YPDAAT), provide young people and their families in St Helens with a range of interventions to help them to make informed choices around drug and alcohol use in order to achieve their full potential.
Despite what you might think, most young people chose not to use drugs or alcohol. Of those that do most young people will grow out of this without any issues.